Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 171, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 5, 2015, 4:34 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2015, 4:34 PM EDT (20:34 UTC)
- Expired
- Sep 5, 2015, 4:58 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bulloch County, GA, Candler County, GA
The radar
The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS52 KCHS 052034
SVRCHS
GAC031-043-052130-
/O.NEW.KCHS.SV.W.0171.150905T2034Z-150905T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT SAT SEP 5 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
CANDLER COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 530 PM EDT
* AT 434 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIDDLEGROUND TO NEAR STATESBORO...MOVING SOUTHWEST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STATESBORO...WESTSIDE...MIDDLEGROUND...PORTAL...PULASKI...
REGISTER...HOPEULIKIT AND GEORGIA SOUTHERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3245 8208 3228 8177 3250 8168 3258 8183
TIME...MOT...LOC 2034Z 024DEG 16KT 3256 8184 3247 8173
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
837 WWUS52 KCHS 052043 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 443 PM EDT SAT SEP 5 2015 GAC031-043-052130- /O.CON.KCHS.SV.W.0171.000000T0000Z-150905T2130Z/ BULLOCH GA-CANDLER GA- 443 PM EDT SAT SEP 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR BULLOCH AND CANDLER COUNTIES... AT 442 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MIDDLEGROUND TO NEAR STATESBORO...MOVING SOUTHWEST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... STATESBORO...WESTSIDE...MIDDLEGROUND...PORTAL...PULASKI...REGISTER... HOPEULIKIT AND GEORGIA SOUTHERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3245 8208 3228 8177 3250 8168 3258 8183 TIME...MOT...LOC 2042Z 029DEG 18KT 3252 8188 3246 8174 HAIL...<.75IN WIND...60MPH $$
707
WWUS52 KCHS 052058
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT SAT SEP 5 2015
GAC031-043-052108-
/O.CAN.KCHS.SV.W.0171.000000T0000Z-150905T2130Z/
BULLOCH GA-CANDLER GA-
458 PM EDT SAT SEP 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH AND CANDLER COUNTIES
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3245 8208 3228 8177 3250 8168 3258 8183
TIME...MOT...LOC 2058Z 024DEG 16KT 3248 8190 3242 8176
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:23 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 5, 3:23 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 323 PM EDT SAT SEP 5 2015 .SYNOPSIS... HIGH PRESSURE WILL BE OVER THE NORTHEASTERN STATES THROUGH THE WEEKEND. A WEAK COASTAL TROUGH WILL MOVE INLAND THE FIRST HALF OF NEXT WEEK BEFORE DISSIPATING. ATLANTIC HIGH PRESSURE WILL REBUILD FOR THE MIDDLE AND LATTER PART OF NEXT WEEK. A COLD FRONT COULD APPROACH THE AREA NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... REST OF THE AFTERNOON...CONVECTION WILL CONTINUE TO DEVELOP WITH MOST OF THE COVERAGE EXPECTED TO OCCUR CLOSER TO THE SAVANNAH RIVER AND ACROSS SOUTHEAST GEORGIA. THIS AREA IS WHERE THE BEST INSTABILITY AND MOISTURE RESIDE AND STORMS WILL CONTINUE TO MOVE TO THE SOUTHWEST WITHIN THE PREVAILING FLOW. DCAPE VALUES ARE IN THE 500-700 J/KG RANGE AND LAPSE RATES ARE AROUND 5.5 C/KM...SO THE OVERALL SEVERE THREAT IS LOW. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CONTINUES TO BE THE MAIN THREATS THROUGH THE EVENING. TONIGHT...DIURNAL CONVECTION WILL DISSIPATE WITH THE LOSS OF HEATING LATE THIS EVENING. ALOFT...THE TROUGH WILL GRADUALLY BEGIN TO CLOSE OFF INTO A VERY BROAD UPPER LOW WHICH WILL RETROGRADE INTO THE SOUTHEASTERN STATES. AT THE SURFACE...HIGH PRESSURE WILL PERSIST ACROSS NEW ENGLAND AND CONTINUE TO RIDGE DOWN THE EASTERN SEABOARD. A BROAD AREA OF CONVERGENCE WILL SET UP ALONG THE SC/GA COAST AND THE MAJORITY OF MODELS SHOW SHOWER/THUNDERSTORM ACTIVITY GRADUALLY INCREASING ACROSS THE ATLANTIC WATERS LATE TONIGHT. SOME OF THIS ACTIVITY WILL LIKELY IMPACT COASTAL AREAS...AND POPS FOR LATE TONIGHT HAVE A TIGHT GRADIENT ALONG THE COAST. LOWS ARE EXPECTED TO FALL INTO THE LOW 70S INLAND...MID 70S ALONG THE COAST. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY...AT THE SURFACE...NORTHEAST FLOW BETWEEN HIGH PRESSURE EAST OF THE APPALACHIANS AND A DEVELOPING COASTAL TROF WILL CONTINUE TO FEED LOW LEVEL MOISTURE INTO THE REGION. MEANWHILE...AS THE CENTER OF AN UPPER LOW RETROGRADES SLOWLY SOUTHWESTWARD TO THE NORTHEASTERN GULF COAST...THE MID LEVEL FLOW WILL TURN TO THE SOUTHEAST AND SOUTH...ALLOWING AN INJECTION OF TROPICAL MOISTURE TO DEVELOP. THE COMBINATION OF THE TWO WILL ALLOW PWS TO INCREASE TO BETWEEN 1.75 AND 2 INCHES BY AFTERNOON...SUPPORTING SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS. THE TYPICAL DIURNAL TREND WOULD SUPPORT CONVECTION ALONG THE COAST AND OFFSHORE IN THE MORNING...GRADUALLY MOVING INLAND AS THE WINDS ALONG THE COAST VEER A LITTLE AND CAUSE THE SEA BREEZE TO MOVE INLAND. THE GENERAL CYCLONIC FLOW ALOFT ALSO WILL PROMOTE SYNOPTIC SCALE LIFT...AIDING THE CONVECTION. I DID INCREASE THE POPS IN CONCERT WITH THE INCREASE IN GUIDANCE...ALTHOUGH I AM NOT AS AGGRESSIVE AS THE MET NUMBERS. MAX TEMPS WILL BE SEASONABLE...IN THE 80S. SUNDAY NIGHT...THE UPPER LOW WILL SLIDE A BIT FURTHER SOUTHWEST AND INTO THE NORTHEAST GULF BY MORNING. WITH THE REGION ON THE FAVORED EAST SIDE OF THE UPPER LOW...I EXPECT THERE TO BE A FAIR AMOUNT OF CONVECTIVE DEVELOPMENT OVER THE COASTAL WATERS LATE...GRADUALLY MOVING TOWARD THE COASTLINE. MONDAY...I EXPECT SIMILAR WEATHER TO SUNDAY FOR THE HOLIDAY AS THE OVERALL PATTERN CHANGES LITTLE. DEEP MOISTURE WILL BE IN PLACE...ALLOWING THE CONVERGENCE BOUNDARY NEAR THE COAST TO WORK ITS WAY INLAND DURING THE DAY...PROVIDING THE MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS. TUESDAY...AS THE UPPER LOW CONTINUES TO DRIFT FURTHER SOUTHWEST INTO THE WESTERN GULF...THE SYNOPTIC SUPPORT FOR CONVECTION WILL DECREASE A LITTLE. HOWEVER...WITH A LITTLE MORE SUN...TEMPERATURES WILL GET A COUPLE OF DEGREES WARMER BY AFTERNOON...INCREASING THE AVAILABLE ENERGY FOR AFTERNOON CONVECTION. THEREFORE...I HAVE MAINTAINED SCATTERED THUNDERSTORMS IN THE FORECAST. WITH MORE SUN...WE COULD ALSO SEE SOME INLAND LOCATIONS GET UP TO 90 OR A LITTLE ABOVE. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A MID/UPPER LVL LOW OVER THE SOUTHEASTERN UNITED STATES WILL GRADUALLY WEAKEN BUT A BROAD TROUGH WILL PERSIST INTO LATE WEEK. AT THE SFC...BERMUDA HIGH PRESSURE WILL SETTLE OVER THE WESTERN ATLANTIC WHILE A WEAK TROUGH DEVELOPS INLAND. THE PATTERN WILL RESEMBLE ONE MORE TYPICAL DURING THE SUMMERTIME...WITH AFTERNOON SHOWERS AND THUNDERSTORMS. MODELS SUGGEST A WETTER PATTERN NEXT WEEKEND WITH THE APPROACH OF COLD FRONT FROM THE WEST/NORTHWEST. IN GENERAL...AFTERNOON HIGHS WILL RANGE IN THE LOWER 90S AWAY FROM THE COAST. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... VFR CONDITIONS EXPECTED TO PREVAIL THROUGH 18Z SUNDAY. FOR THE AFTERNOON...IT APPEARS KSAV WILL HAVE THE BEST CHANCE FOR THUNDERSTORMS NEARBY. A VCTS HAS BEEN ADDED FOR THE 19Z-21Z TIME PERIOD. THEREAFTER...SOME LOW END POTENTIAL FOR CEILINGS TO DEVELOP OVERNIGHT BUT HAVE KEPT THE FORECAST VFR. SHOWER ACTIVITY ALONG THE COAST WILL INCREASE TOWARD SUNRISE AND A VCSH HAS BEEN ADDED AT BOTH SITES STARTING AT 10Z. THIS SHOWER/THUNDERSTORM ACTIVITY WILL LIKELY CONTINUE THROUGH THE REST OF SUNDAY MORNING. EXTENDED AVIATION OUTLOOK...WHILE FOG IS NOT EXPECTED NEXT WEEK...THERE COULD BE A PERIOD OF LOW CLOUDS NEAR THE TERMINALS EACH MORNING WITH THE INCREASE IN LOW LEVEL MOISTURE. ONCE THE LOWER DECK CLEARS...THE REMAINDER OF THOSE DAYS WILL SEE SCATTERED CONVECTION THAT COULD TEMPORARILY CAUSE DETERIORATED CONDITIONS AT BOTH TERMINALS. && .MARINE... TONIGHT...HIGH PRESSURE OVER NEW ENGLAND WILL CONTINUE TO DRIVE A PREVAILING NORTHEAST FLOW ACROSS THE LOCAL WATERS THROUGH TONIGHT. THE GRADIENT WILL TIGHTEN UP AND SUPPORT WIND SPEEDS GENERALLY IN THE 10-15 KT RANGE. SEAS WILL PERSIST IN THE 1-2 FT RANGE...WITH SOME 3 FOOTERS POSSIBLE AROUND 20 NM IN THE CHARLESTON COUNTY WATERS. SUNDAY THROUGH THURSDAY...HIGH PRESSURE WILL BUILD FROM THE NORTH ON SUNDAY...PRODUCING NORTHEAST WINDS AROUND 15 KTS AND GRADUALLY BUILDING SEAS UP TO 3 FT. NORTHEAST FLOW WILL CONTINUE INTO MONDAY WITH MAINLY DAYTIME COASTAL ENHANCEMENTS NEAR A DEVELOPING SEABREEZE. HOWEVER...WINDS/SEAS ARE EXPECTED TO REMAIN WELL BELOW SMALL CRAFT ADVISORY LEVELS. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY DURING THE LATE NIGHT AND MORNING HOURS DUE TO A WEAK COASTAL TROF. THE FLOW SHOULD WEAKEN AND VEER TO MORE EASTERLY ON TUESDAY AS HIGH PRESSURE SHIFTS SOUTHWARD. ATLANTIC HIGH PRESSURE SHOULD THEN REBUILD SOUTH AND EAST OF THE WATERS ON WEDNESDAY AND THURSDAY...VEERING WINDS TO THE SOUTH-SOUTHWEST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...FWA LONG TERM...DPB AVIATION...BSH MARINE...BSH/FWA
Hazardous weather outlook, Sep 5, 3:22 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 322 AM EDT SAT SEP 5 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-061130- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 322 AM EDT SAT SEP 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Sep 5, 2:23 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
223 PM EDT SAT SEP 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM DOWNBURST 3 NNE CLARENDON 32.53N 80.75W
09/04/2015 E70 MPH BEAUFORT SC NWS STORM SURVEY
DAMAGE SURVEY CONDUCTED BY BEAUFORT COUNTY EMERGENCY
MANAGEMENT INDICATES A THUNDERSTORM DOWNBURST OCCURRED
ALONG SEABROOK ROAD IN NORTHWEST BEAUFORT COUNTY. TEN
LARGE WATER OAKS WERE BLOWN OVER OR SNAPPED OFF. ALL
TREES WERE BLOWN DOWN IN THE SAME DIRECTION AWAY FROM
THE WHALE BRANCH RIVER SUGGESTING A TORNADO DID NOT
OCCUR. THE LEVEL AND EXTENT OF DAMAGE IS CONSISTENT WITH
STRAIGHT LINE WINDS OF 60-70 MPH. TIME IS ESTIMATED
BASED ON RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER CHS1500996Special weather statement, Sep 5, 3:24 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 324 PM EDT SAT SEP 5 2015 SCZ048-052000- BEAUFORT SC- 324 PM EDT SAT SEP 5 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT COUNTY UNTIL 400 PM EDT... AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHELL POINT...OR NEAR PORT ROYAL...MOVING SOUTH AT 10 MPH. WINDS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILTON HEAD ISLAND...BLUFFTON...PORT ROYAL...SHELL POINT...ROSE HILL...CALAWASSIE ISLAND...PARRIS ISLAND AND LEMON ISLAND. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3240 8081 3237 8064 3223 8068 3225 8092 TIME...MOT...LOC 1924Z 014DEG 7KT 3234 8076
Special weather statement, Sep 5, 3:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT SAT SEP 5 2015
GAZ087-088-052015-
SCREVEN GA-JENKINS GA-
345 PM EDT SAT SEP 5 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND JENKINS
COUNTIES UNTIL 415 PM EDT...
AT 345 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WOODCLIFF...OR 9 MILES EAST OF MILLEN...MOVING WEST AT 10 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILLEN...ROCKY FORD...SCARBORO AND WOODCLIFF.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3284 8202 3286 8175 3270 8168 3264 8180
3265 8184 3263 8194
TIME...MOT...LOC 1945Z 071DEG 7KT 3277 8180Special weather statement, Sep 5, 4:25 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT SAT SEP 5 2015
GAZ100-052100-
BULLOCH GA-
425 PM EDT SAT SEP 5 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY UNTIL
500 PM EDT...
AT 425 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIDDLEGROUND...MOVING SOUTHWEST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STATESBORO...MIDDLEGROUND AND HOPEULIKIT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3265 8184 3265 8183 3264 8180 3263 8180
3260 8176 3256 8172 3256 8171 3254 8167
3245 8176 3258 8196
TIME...MOT...LOC 2025Z 039DEG 9KT 3256 8179The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 3:45 PM EDT | Special Weather Statement | CHS | Jenkins | 30 min |
| Sep 5, 4:25 PM EDT | Special Weather Statement | CHS | Bulloch | 35 min |
| Sep 5, 5:25 PM EDT | Special Weather Statement | CHS | Bryan | 35 min |
| Sep 5, 5:36 PM EDT | Special Weather Statement | CHS | Chatham | 24 min |
| Sep 5, 5:55 PM EDT | Special Weather Statement | CHS | Chatham | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.